American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] A. A. Fedotov. Monodromization method in the theory of almost-periodic equations. St. Petersburg Math. J. 25 (2014) 303-325.
Abstract, references, and article information   
View Article: PDF

[2] Dmitry Dolgopyat and Leonid Koralov. Averaging of incompressible flows on two-dimensional surfaces. J. Amer. Math. Soc. 26 (2013) 427-449.
Abstract, references, and article information   
View Article: PDF

[3] Ying Ni. Nonlinearly perturbed renewal equations: The nonpolynomial case. Theor. Probability and Math. Statist. 84 (2012) 117-129.
Abstract, references, and article information   
View Article: PDF

[4] Horst Behncke. The remainder in asymptotic integration II. Proc. Amer. Math. Soc. 138 (2010) 1633-1638. MR 2587447.
Abstract, references, and article information   
View Article: PDF

[5] Horst Behncke. Asymptotically constant linear systems. Proc. Amer. Math. Soc. 138 (2010) 1387-1393. MR 2578530.
Abstract, references, and article information   
View Article: PDF

[6] Natalia Babych and Johannes Zimmer. Asymptotics of resonances in a thermoelastic model with light local mass perturbations. Quart. Appl. Math. 67 (2009) 311-326. MR 2514637.
Abstract, references, and article information
View Article: PDF

[7] Horst Behncke. The remainder in asymptotic integration. Proc. Amer. Math. Soc. 136 (2008) 3231-3238. MR 2407088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mildred Hager. Bound on the number of eigenvalues near the boundary of the pseudospectrum. Proc. Amer. Math. Soc. 135 (2007) 3867-3873. MR 2341937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Inmaculada Baldomá and Ernest Fontich. Exponentially small splitting of invariant manifolds of parabolic points. Memoirs of the AMS 167 (2004) MR 2025418.
Book volume table of contents   

[10] Gerd Herzog. Universal perturbations of linear differential equations. Proc. Amer. Math. Soc. 130 (2002) 703-705. MR 1866023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joachim Gräter and Markus Klein. The principal axis theorem for holomorphic functions. Proc. Amer. Math. Soc. 128 (2000) 325-335. MR 1690988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. L. Smith and P. Waltman. Perturbation of a globally stable steady state. Proc. Amer. Math. Soc. 127 (1999) 447-453. MR 1487341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. Chernyavskaya and L. Shuster. Necessary and sufficient conditions for the solvability of a problem of Hartman and Wintner . Proc. Amer. Math. Soc. 125 (1997) 3213-3228. MR 1443146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Xiao-Biao Lin. Asymptotic Expansion for Layer Solutions of a Singularly Perturbed Reaction-Diffusion System. Trans. Amer. Math. Soc. 348 (1996) 713-753. MR 1333395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Freddy Dumortier and Robert Roussarie. Canard cycles and center manifolds. Memoirs of the AMS 121 (1996) MR 1327208.
Book volume table of contents   

[16] Shao Zhu Chen. Asymptotic integrations of nonoscillatory second order differential equations . Trans. Amer. Math. Soc. 327 (1991) 853-865. MR 1028756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jaromír Šimša. Asymptotic integration of a second order ordinary differential equation . Proc. Amer. Math. Soc. 101 (1987) 96-100. MR 897077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tung Ren Ding. Unbounded perturbations of forced harmonic oscillations at resonance . Proc. Amer. Math. Soc. 88 (1983) 59-66. MR 691279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. E. Levine and W. C. Obi. Multivariable expansion of solutions of linear equations with slowly varying coefficients. Bull. Amer. Math. Soc. 82 (1976) 771-774. MR 0410010.
Abstract, references, and article information   
View Article: PDF

[20] Thomas G. Hallam. Parametric perturbation problems in ordinary differential equations . Trans. Amer. Math. Soc. 224 (1976) 43-59. MR 0430434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1